# SDR A6WA201744787

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,072 hours, 33,461 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, APU DID NOT START ON FIRST ATTEMPT, STARTED ON SECOND ATTEMPT. AFTER TRANSFER OF 10TH STAGE BLEED THERE WAS A STRONG FUEL AND FUMES ODOR. SHUTDOWN APU, ODOR CLEARED AFTER SEVERAL MINUTES.
